I am sorry that summertime is so hard for you. Has it always been that way?
I can understand why you would not want to gain weight before the wedding, but make sure that it isn't the cut back in the medication that is making you feel bad. This just could be a bad day too. You said that you were having some good days. I hope that the good days increase and the bad ones decrease. If you have been gradually feeling better, then I am sure that will be the pattern.
Have you talked to the doctor about adding something to the remeron that wouldn't cause weight gain? There are some meds out there that don't and sometimes they can be added to what we take to get a better effect. I guess that would be determined though by what type of depression you suffer from. I hope that this works out for you.
Did you take your future dil to lunch yet? I remember that you mentioned it in another post.
Sorry if this isn't much help.
fibromyalgia, Chronic fatigue, depression,allergies